# SDR WX0A2025092232574

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 56,210 hours, 34,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTS FORWARD GALLEY SLIDE PACK COVER ON WRONG DOOR.   REMOVED, SWAPPED, AND INSTALLED FWD RIGHT AND LEFT SLIDE PACK COVERS TO PROPER CONFIGURATION PER AMM 25-62-44-000-002-A, AMM 25-62-44-400-006-A AND AMM 25-62-44-000-802-A & AMM 25-62-44-400-802-A.
